MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II ART ISRT TRL SZ 5-6 10MM LT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR

SMITH & NEPHEW, INC. JRNY BCS II ART ISRT TRL SZ 5-6 10MM LT; PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Model Number 74035262
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that it was the first time trials were used and the plastic cut and peeled off leaving pieces of yellow plastic in the joint.Dr.Could be rough on instruments but he was only putting it in by hand without excessive force.A backup device was available.It is not known if surgery was delayed.

Brand Name
JRNY BCS II ART ISRT TRL SZ 5-6 10MM LT
Common Device Name
PRSTHSIS, KEE, PTLLOFEMROTIBIL, SMI-CONSTRIND, CMNTD, PLY/MTL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9744708
Report Number1020279-2020-00686
Device Sequence Number1974261
Product Code JWH
UDI-Device Identifier00885556157084
UDI-Public00885556157084
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74035262
Device Catalogue Number74035262
Device Lot Number19GB00030
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1